# SDR CALA2015060893878

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,924 hours, 27,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1480, STRINGER 26L, FRAME DENTED.  REPAIRED FRAME DENTS IAW SRM 53-00-07 REPAIR 5 TABLE II ZONE 1.  AIRPLANE SOLD AS IS.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
